# SDR FDEA200905241776

- Difficulty date: May 24, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 49,186 hours, 21,646 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/FUMES FROM BEHIND F/O SLIDING WINDOW.  SECURED R WINDOW HEAT.  SMOKE/FUMES STOPPED.  FOUND WIRES AT COPILOTS SLIDING WINDOW BURNED AND MELTED WHERE WIRES ENTER BETWEEN THE WINDOW AND THE  WINDOW MECHANISM COVER.  PARTS REQUIRED ARE CLAMP P/N NSA5516-09V CPN 0114314 AND CORD P/N E0385HH CPN 5610228 BOTH PER IPC 56-12-11-04.
